# SDR DL757992064

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 331200
- Condition: Inop
- Location: Aft Fuselage
- Part time: 19,333 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

USING APU BLEED AIR TO RUN AIRCONDITIONING PACKS, GOT SOME SMOKE FROM AREA OF APU.  COCKPIT SMELLED AS IF AIR COND PACKS OVERHEATED.  NO PROBLEMS IN FLT WITH PACKS.  TROUBLESHOT, PLACED APU ON MCO PER MEL 49-11-01A.
